Generalized projections for hyponormal and subnormal operators

Putnam, Calvin Richard: Generalized projections for hyponormal and subnormal operators. Acta scientiarum mathematicarum, (53) 1-2. pp. 187-190. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_001_002_187-190.pdf

Download (777kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 1-2
Page Range: pp. 187-190
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 190. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15226

Actions (login required)

View Item View Item